Re: deprovera side effects


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Charlene on November 8, 2001:
In Reply to: Re: deprovera side effects posted by D.A.B. IN TEX. on May 3, 2001:
I have a friend who has been taking Deprovera injections for 5 years.
She is 40 years old. In the last six months she has been having
extreme mood swings, getting angry, irritable and other similar feelings.
Both her and her doctor thought she was beginning menopause. A visit to the
doctor showed she does not have diminished harmones so it's not that. She
had a pap smear, and a biopsy was done of her cervix and uterus. Both
came back negative or no problem there. Because of contact with my
daughter and others who had taken birth control for years, many of us
believe it is the result of tampering with harmones, or receiving the
injections that simulate continual pregnancy. It takes years to get
those harmones back to normal. It is much more dangerous to a woman's
mind and spirit than most people realize. It does much more than just
stop unwanted pregnancies. Has anyone else had this problem or know
personally of others who have?

>>  >>   I have been on depo for a year now I have gained only five pounds I haven't bleed that much just a little spot here and there when I was due for another shot, The only thing I actually have to complain about is I get dizziness sometime and I do have the fatigue, and definately no sex drive! Other than that I love it, I never worry if I'm going to be pregnant one month to the next, I think that one person is to paranoid. My sister though has had some heart difficulties and sh'e only 22. Her doctor took her off because she felt like she was having a heart attack, she was short of breath heart was beating real fast and she felt like she couldn't breathe. If anyone has had this let me know if that is actually from the depo shot?

>>  >>  >>  
>>  >>  >>  I have been on deprovera for almost two years. I never thought my moods or my weight gain had anything to do with the shots until I finally got so upset about my weight gain that I started looking on the net. I have had a lot of tragedy in that time and I also feel numb, no feeling at all, and I'm wondering if my lack of moods is caused by deprovera. Also it seems as if everytime after I get an injection I gain on the average of pounds. At first I bled for a month straight and since then only light spotting when its time for another shot. I wish I had never gone through with the shots. I assume my "personality" will come back when I discontinue the injections but my question is will the weight easily go away after the shots are stopped.

>>  My sister took the shot without knowing what it was for. She seems to have this deranged doctor who doesn't what she's doing. First of all, my sister has a cyst on one of her ovaries, and she is also diabetic. She has always had painful and heavy periods that last forever. It seems this doctor tried for two years to do everything but get rid of the cyst. She tried everything but the obvious to me. (Take the thing out) I mean my sister is 41 and has four kids. It's not like she'll miss her female organs. On Monday April 17,2001 she was hurting bad, as she usually does when she has her period, she the doctor told her to come into the office to let her check her. Anyway, the doctor wasn't even there and had someone else on call for her. They did a couple of tests and the nurse told her that she would give her a shot that would shrink the cyst and stop her period completly. She didn't tell her the side effects of the shot or that it was for birth control. In a couple of weeks my sister's bleeding was even heavier; she was weak and started having chest pains. She went back to the doctor and the doctor ordered blood work done on her and she (my sister) wanted her blood sugar checked and the doctor refused to check it. To make a too long story short my sister ended up in the emergency room and had to be admitted to the hospital with complications from this shot that threw her whole system out of whack. She is thinking of suing the doctor for malpractice.






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]